# SDR SWAA2024091831988

- Difficulty date: August 29, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 19,730 hours, 10,170 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR. DC. L/H VAPOR BARRIER ATTACH ANGLE CRACKED AT LBL8<[01] REPAIRED AREA PER B737-800 SRM 57-10-10-2R-5;[02] REPAIRED AREA PER B737-800 SRM 57-10-10-2R-5;[03] VERIFIED REPAIRED AREA PER B737-800 SRM 57-10-10-2R-5
